Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

So confused at the moment....

I've been on yaz for a year (since my son was born) every two weeks my period starts no matter what and its driving me nuts....I've called my doc and got it changed but I'm still on yaz for the rest of the month. Any ways, here for the past month, every time me and my SO are intimate, I start spotting,which normally only last a few hours. The last time we were intimate was Saturday morning and now I have that really disgusting brown discharge and its just getting heavier and darker....I was just wondering what the heck was going on.

Answer Question
 
JuliaDanielle

Asked by JuliaDanielle at 8:24 PM on Nov. 10, 2008 in Health

Level 1 (0 Credits)
Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.